Alert archive / Kansas / Flash Flood Warnings in 2014

Flash Flood Warning 16, NWS Goodland, KS

June 24, 20144 counties in Kansas

NWS Goodland, KS issued this flash flood warning at Jun 24, 2014, 1:55 PM MDT for 4 counties in Kansas. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2014, 1:55 PM MDT (19:55 UTC)
Expired
Jun 24, 2014, 7:00 PM MDT
In force
5 hr
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Flood severity
None

Counties Greeley County, KS, Logan County, KS, Wallace County, KS, Wichita County, KS

The radar

The Goodland radar (KGLD), 77 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 3:00 PM MDTHEAVY RAIN 1.110 S Sharon Springs, KSFELL IN 45 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 7.9 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2014-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 283 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2014-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
283 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
1570 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

696 
WGUS53 KGLD 241955
FFWGLD
KSC071-109-199-203-250100-
/O.NEW.KGLD.FF.W.0016.140624T1955Z-140625T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
255 PM CDT TUE JUN 24 2014

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN GREELEY COUNTY IN WEST CENTRAL KANSAS...
  NORTHERN WICHITA COUNTY IN WEST CENTRAL KANSAS...
  SOUTHEASTERN WALLACE COUNTY IN WEST CENTRAL KANSAS...
  SOUTHWESTERN LOGAN COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 800 PM CDT/700 PM MDT/

* AT 255 PM CDT/155 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS
  THE WARNED AREA. THESE STORMS HAVE HAD A HISTORY OF PRODUCING      
  RAINFALL RATES IN EXCESS OF 2 AND A HALF INCHES AN HOUR. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LEOTI...MARIENTHAL AND RUSSELL SPRINGS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 3894 10115 3853 10113 3848 10113 3843 10142
      3859 10165 3870 10190 3882 10181 3894 10153

$$

MARTIN
2 follow-up statements
310 
WGUS73 KGLD 242132
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
332 PM MDT TUE JUN 24 2014

KSC071-109-199-203-250100-
/O.CON.KGLD.FF.W.0016.000000T0000Z-140625T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOGAN KS-GREELEY KS-WICHITA KS-WALLACE KS-
432 PM CDT TUE JUN 24 2014

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEASTERN WALLACE...
NORTHERN WICHITA...NORTHEASTERN GREELEY AND SOUTHWESTERN LOGAN
COUNTIES UNTIL 800 PM CDT/700 PM MDT/...

AT 426 PM CDT/326 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR 
HAS ESTIMATED RAINFALL AMOUNTS BETWEEN 2 AND 3 INCHES OVER THE 
WARNED AREA WITH PREVIOUS STORMS THIS AFTERNOON.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING 
INCLUDE...LEOTI...MARIENTHAL AND RUSSELL SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GOODLAND.

&&

LAT...LON 3894 10115 3853 10113 3848 10113 3843 10142
      3859 10165 3870 10190 3882 10181 3894 10153

$$

LUNDQUIST
667 
WGUS73 KGLD 242234
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
434 PM MDT TUE JUN 24 2014

KSC071-109-199-203-242249-
/O.CAN.KGLD.FF.W.0016.000000T0000Z-140625T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOGAN KS-GREELEY KS-WICHITA KS-WALLACE KS-
534 PM CDT TUE JUN 24 2014

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN
WALLACE...NORTHERN WICHITA...NORTHEASTERN GREELEY AND SOUTHWESTERN
LOGAN COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3894 10115 3853 10113 3848 10113 3843 10142
      3859 10165 3870 10190 3882 10181 3894 10153

$$

LUNDQUIST

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 1:49 PM MDT, 6 minutes earlier.

Area forecast discussion, Jun 24, 1:49 PM MDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
149 PM MDT TUE JUN 24 2014

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 148 PM MDT TUE JUN 24 2014

SHOWERS AND THUNDERSTORMS WERE OCCURRING ACROSS PORTIONS OF WESTERN
KANSAS ALONG A SURFACE CONVERGENCE ZONE ON A LINE FROM YUMA TO
OAKLEY.  THE AREA OF CONVERGENCE WAS SPARKING CONVECTION STRONG
ENOUGH TO BREAK THROUGH THE CAP IN PLACE...AND ALLOWING FOR STRONG
UPDRAFTS TO OCCUR WITH LARGE HAIL AND STRONG WINDS. DUE TO
CONVECTION...MOSTLY TO OVERCAST SKIES WERE PRESENT ACROSS WESTERN
KANSAS.  ELSEWHERE IN SOUTHWEST NEBRASKA AND EASTERN
COLORADO...SKIES WERE PARTLY CLOUDY TO MOSTLY CLEAR.  WATER VAPOR
IMAGERY SHOWED PLENTY OF MOISTURE BEING ADVECTED INTO THE AREA FROM
THE WEST TO ALLOW CHANCES FOR THUNDERSTORMS TO CONTINUE INTO THE
EVENING.

AT THE UPPER LEVELS...A SMALL AREA OF ENHANCED JET SPEEDS WILL RIDE
ALONG A SHORTWAVE TROUGH EMBEDDED IN THE UPPER RIDGE FLOW ACROSS THE
TRI STATE AREA.  FAVORABLE 500 MB JET POSITION WILL CLIP MORE OF THE
SOUTHWESTERN PORTIONS OF THE TRI STATE AREA...SO CONCENTRATION OF
POPS WILL BE FOCUSED THERE.  HOWEVER...CHANCES FOR PRECIPITATION
WILL LINGER ACROSS THE ENTIRE AREA. LOWER LEVEL JET POSITION WILL
ALSO BE FAVORABLE FOR ENHANCING CONVECTIVE DEVELOPMENT AS LEFT EXIT
REGION CLIPS A MAJORITY OF THE AREA. MODEL SOUNDINGS SHOW PLENTY OF
INSTABILITY ALOFT WITH HIGH CAPE VALUES ASSOCIATED WITH THE STEEP
LAPSE RATES ALOFT.  OTHER THAN THE CONVERGENT BOUNDARY AT THE
SURFACE...AREAS OUTSIDE OF CONVERGENT ZONE WILL LIKELY ONLY
EXPERIENCE WEAK ASCENT WITH VIRTUALLY NO CAP AND LACK OF A STRONG
FORCING MECHANISM.  PRECIPITABLE WATER VALUES ARE CONDUCIVE TO THE
POSSIBILITY OF HEAVY RAINFALL IN COMBINATION WITH STORM MOTIONS
BELOW 15 KTS...INDICATING THE POSSIBILITY OF TRAINING THUNDERSTORMS
OVER THE AREA WITH SOME CHANCES FOR FLOODING TO OCCUR INTO THE
EVENING HOURS.

PROFILES ALOFT WILL CONTINUE TO BE SATURATED OVERNIGHT...PROVIDING
CONTINUED CHANCES FOR SHOWERS AND THUNDERSTORMS AS AN UNSTABLE
ATMOSPHERE REMAINS POSITIONED OVER THE AREA. THE MAIN COMPLEX OF
STORMS WILL MOVE OUT OF THE AREA BY MORNING.  WARMER AIR WILL ADVECT
INTO THE HIGH PLAINS TOMORROW WITH A CONTINUED SUPPLY OF MOISTURE
ALOFT WITH STEEP LAPSE RATES...WHICH WILL BRING CONTINUED CHANCES
FOR SHOWERS AND THUNDERSTORMS WEDNESDAY.  SOME STORMS COULD BECOME
SEVERE...WITH CHANCES FOR LARGE HAIL AND DAMAGING WINDS AS THE
PRIMARY THREATS.

.LONG TERM...(FRIDAY THROUGH MONDAY)
ISSUED AT 232 AM MDT TUE JUN 24 2014

LARGE SCALE PATTERN SHOWS THE UPPER RIDGE OVER THE PLAINS BEGINNING
TO MOVE EAST AND AN UPPER TROUGH OVER THE PACIFIC NORTHWEST MOVING
INTO THE NORTHERN AND CENTRAL PLAINS ON FRIDAY. WHILE MODELS ARE IN
FAIRLY GOOD AGREEMENT...MODELS HAVE NOT BEEN CONSISTENT FROM RUN TO
RUN. NOT EXACTLY SURE AT THIS POINT HOW THIS UPPER TROUGH WILL
AFFECT THE CWA OVER THE WEEKEND SINCE MODELS HAVE BEEN GOING BACK
AND FORTH WITH THE SOUTHERN EXTENT OF THE TROUGH. THE UPPER TROUGH
WILL CONTINUE TO MOVE EAST THROUGH SUNDAY WITH AN UPPER LEVEL HIGH
SETTING UP OVER THE SOUTHWESTERN UNITED STATES AND THE SOUTH CENTRAL
PLAINS. THE ALLBLEND STILL HAS PRECIPITATION CHANCES THROUGH MOST OF
THE WEEKEND FROM NUMEROUS DISTURBANCES MOVING THROUGH THE FLOW ALOFT
...WITH A BREAK ON SUNDAY AND MONDAY.  THIS SEEMED REASONABLE TO
ACCEPT ONCE AGAIN DUE TO CONSISTENCY IN MODEL RUNS.

A SURFACE LOW WILL SET UP OVER THE CWA THROUGH THE EXTENDED...WITH A
TROUGH AXIS AND QUASI STATIONARY FRONT LINGERING OVER THE CWA FOR
MOST OF THE EXTENDED WITH A COLD FRONT MOVING THROUGH ON SATURDAY. THE GFS
HAS GOOD INSTABILITY AND GOOD LOW LEVEL MOISTURE AHEAD OF THE
SURFACE BOUNDARIES WITH GREAT SHEAR BEHIND THE SURFACE BOUNDARIES.
THEREFORE...THE POTENTIAL IS THERE FOR THUNDERSTORMS THAT DEVELOP TO
BECOME STRONG TO SEVERE. HOWEVER...GIVEN THE CONFIDENCE IN THIS
FORECAST...NOT SURE HOW THOSE FRONTS WILL SET UP AT THIS TIME AND
WANTED TO HOLD OFF ON SEVERE WORDING FOR NOW. THE ALLBLEND DID NOT
HAVE POPS IN FOR SUNDAY AND MONDAY...BUT THIS FAR OUT IT IS LIKELY
TO CHANGE GIVEN THE WESTERLY FLOW ALOFT AND WEAK WAVES MOVING
THROUGH THE HIGH PLAINS.

TEMPERATURES IN THE EXTENDED WILL BE WARM...WITH HIGHS IN THE LOW TO
MID 90S WITH THE EXCEPTION OF SATURDAY BEHIND THE COLD FRONT AS
HIGHS OVER THE NORTHWEST HALF OF THE CWA REACH THE MID 80S. LOW
TEMPERATURES WILL BE IN THE UPPER 50S WEST TO UPPER 60S/LOW 70S EAST.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1122 AM MDT TUE JUN 24 2014

A SURFACE CONVERGENCE BOUNDARY ON A LINE FROM YUMA TO OAKLEY WILL
ALLOW FOR THUNDERSTORMS TO DEVELOP RIGHT THROUGH SHERMAN
COUNTY...WHICH WILL BRING VICINITY SHOWERS AND STORMS FOR KGLD.
EXPECTING SOME STORMS TO COME VERY CLOSE TO THE 5 MILE RADIUS...SO
INCLUDED A TEMPORARY GROUP FOR THUNDERSTORMS THIS AFTERNOON AT
KGLD. HEAVY RAIN WILL OCCUR IN STORMS...AND VISIBILITIES MAY BE
REDUCED FOR PERIODS OF TIME.  SHOWERS AND THUNDERSTORMS WILL TAPER
OFF LATER THIS EVENING. CHANCES FOR SOME REDUCED VISIBILITIES MAY
OCCUR OVERNIGHT...BUT NOT CONFIDENT AT THIS TIME TO INCLUDE IT IN
THE KGLD TAF.

THUNDERSTORMS ARE NOT EXPECTED TO BE IMMEDIATELY NEAR KMCK DURING
THIS PERIOD...ALTHOUGH THEY MAY BE SPRINKLED ABOUT RED WILLOW
COUNTY.

OTHER THAN THUNDERSTORMS...VFR CONDITIONS WILL PREVAIL DURING THE
PERIOD FOR BOTH TERMINAL SITES.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...MK
LONG TERM...ALW
AVIATION...MK
Hazardous weather outlook, Jun 24, 12:35 PM MDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1235 PM MDT TUE JUN 24 2014

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-251315-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1235 PM MDT TUE JUN 24 2014 /135 PM CDT TUE JUN 24 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS EAST
COLORADO AND LOCATIONS SOUTH OF INTERSTATE 70 AND WEST OF HIGHWAY
83 IN WESTERN KANSAS. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN
THREATS. IN ADDITION...LOCALLY HEAVY RAINFALL MAY LEAD TO FLASH
FLOODING...ESPECIALLY FOR LOCATIONS IN EAST COLORADO WHERE HEAVY
RAINFALL HAS FALLEN RECENTLY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CHANCES FOR SEVERE THUNDERSTORMS CONTINUE EACH AFTERNOON AND
EVENING FROM WEDNESDAY THROUGH FRIDAY AS UPPER LEVEL DISTURBANCES
PASS AND AN UNSTABLE ENVIRONMENT REMAINS IN PLACE. LARGE HAIL AND
DAMAGING WINDS ARE THE MAIN THREATS. IN ADDITION...FLASH FLOODING
IS POSSIBLE DUE TO ANTICIPATED SLOW STORM MOVEMENTS AND RECENT
HEAVY RAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, Jun 24, 12:19 PM MDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1219 PM MDT TUE JUN 24 2014

KSZ013-241830-
SHERMAN-
1219 PM MDT TUE JUN 24 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SHERMAN COUNTY IN NORTHWEST KANSAS...

AT 1215 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR EDSON...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3927 10179 3939 10156 3936 10139 3925 10139
      3913 10157 3913 10160
TIME...MOT...LOC 1819Z 288DEG 17KT 3927 10147

MARTIN
Local storm report, Jun 24, 12:35 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1235 PM MDT TUE JUN 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     HAIL             5 SSE GOODLAND          39.28N 101.69W
06/24/2014  E1.00 INCH       SHERMAN            KS   PUBLIC

            NICKEL TO QUARTER SIZE HAIL.

&&

BRB
Local storm report, Jun 24, 1:38 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
138 PM MDT TUE JUN 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HAIL             6 ENE WINONA            39.08N 101.14W
06/24/2014  E1.00 INCH       LOGAN              KS   PUBLIC

            NICKEL TO QUARTER SIZE HAIL.

&&

BRB
Local storm report, Jun 24, 1:47 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
147 PM MDT TUE JUN 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             10 S SHARON SPRINGS     38.75N 101.75W
06/24/2014  E0.88 INCH       WALLACE            KS   PUBLIC

            40 TO 50 MPH WIND.

&&

BRB
Special weather statement, Jun 24, 1:50 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
150 PM MDT TUE JUN 24 2014

KSZ042-242015-
WICHITA-
250 PM CDT TUE JUN 24 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR WICHITA COUNTY IN WEST CENTRAL KANSAS...

AT 249 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LEOTI...MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

&&

LAT...LON 3840 10149 3858 10147 3859 10112 3837 10112
TIME...MOT...LOC 1950Z 273DEG 15KT 3849 10136

MARTIN
Local storm report, Jun 24, 1:55 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
155 PM MDT TUE JUN 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 PM     HAIL             3 N RUSSELL SPRINGS     38.96N 101.18W
06/24/2014  E0.75 INCH       LOGAN              KS   CO-OP OBSERVER

            MOSTLY HEAVY RAIN. ONLY A FEW HAILSTONES.

&&

BRB

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 12:43 AM MDTSpecial Weather StatementGLDSherman32 min
Jun 24, 1:13 AM MDTSpecial Weather StatementGLDSherman32 min
Jun 24, 1:44 AM MDTFlash Flood WarningGLDCheyenne4 hr
Jun 24, 5:53 AM MDTAreal Flood WarningGLDCheyenne3 hr
Jun 24, 11:02 AM MDTSpecial Weather StatementGLDGove28 min
Jun 24, 11:21 AM MDTSevere Thunderstorm WarningGLDGove39 min
Jun 24, 11:31 AM MDTFlash Flood WarningGLDGove3 hr
Jun 24, 12:03 PM MDTSpecial Weather StatementGLDSherman12 min
Jun 24, 12:19 PM MDTSpecial Weather StatementGLDSherman11 min
Jun 24, 12:22 PM MDTSevere Thunderstorm WarningGLDSherman, Thomas38 min
Jun 24, 12:51 PM MDTSevere Thunderstorm WarningGLDLogan, Sherman, Thomas, Wallace54 min
Jun 24, 12:56 PM MDTFlash Flood WarningGLDSherman3 hr
Jun 24, 1:01 PM MDTSevere Thunderstorm WarningGLDLogan, Wallace29 min
Jun 24, 1:24 PM MDTSevere Thunderstorm WarningGLDLogan, Wallace, Wichita36 min
Jun 24, 1:28 PM MDTSevere Thunderstorm WarningGLDGove, Logan47 min
Jun 24, 1:38 PM MDTSevere Thunderstorm WarningGLDGreeley, Wallace22 min
Jun 24, 1:50 PM MDTSpecial Weather StatementGLDWichita25 min
Jun 24, 2:00 PM MDTSpecial Weather StatementGLDGreeley15 min
Jun 24, 2:04 PM MDTSevere Thunderstorm WarningGLDWichita26 min
Jun 24, 2:24 PM MDTSpecial Weather StatementGLDGreeley21 min
Jun 24, 2:42 PM MDTSpecial Weather StatementGLDGreeley18 min
Jun 24, 2:59 PM MDTSpecial Weather StatementGLDGreeley16 min
Jun 24, 3:09 PM MDTSpecial Weather StatementGLDWichita21 min

Nearby

Flash Flood Warnings in Kansas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.